# SDR C2XA11CL126

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 21,337 hours, 16,282 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203871
- Condition: Intermittent
- Location: Lavatory
- Part time: 20,110 hours, 10,733 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLT 2362 THE CREW REPORTED LAV SMOKE INOPERATIVE MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
